# SDR MASA2025100800081

- Difficulty date: October 8, 2025
- Submitted: October 11, 2025
- Operation: Air carrier
- Aircraft: N88359
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000696
- Aircraft time: 16,711 hours, 10,099 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONFLICT PRES MESSAGES CABIN ALT HIGH/PLACED ON MEL
